# SDR SCNA20201116264

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195BR BOLT HOLE CRACKED 5-6" FORWARD OF THE AFT EDGE OF PANEL.  REPAIRED FASTENER HOLE CRACK 5"-6" FWD OF AFT ADGE OF PANEL 195BR, PER SRM 51-70-05-2R-8.
